# SDR UALA2010020500458

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 38,742 hours, 15,499 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STRINGER 43L CORRODED BETWEEN FRAMES C-56 & C-57.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION & FOUND BLEND OUT OF LIMITS. CUT-OUT DAMAGE.  FABRICATED & INSTALLED FILLER & COUPLING REPAIR. RESTORED FINISH.
